# SDR COMA9610349

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12005802001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND FUSELAGE FWD FLOOR SUPPORT STRUCTURE LT SILL CORRODED.  REPLACED LT SILL PER EMB120 SRM STANDARD PRACTICES, CHAPTER 51.
